GET THE APP

Abnormal Menstruation Following COVID-19 Vaccines: A Toxicologic Consideration | Abstract
Journal of Clinical Toxicology

Journal of Clinical Toxicology
Open Access

ISSN: 2161-0495

+44 20 3868 9735

Abstract

Abnormal Menstruation Following COVID-19 Vaccines: A Toxicologic Consideration

Deirdre Little*

This paper responds to new onset irregular menstruation and post-menopausal bleeding occurring after COVID-19 vaccination. A causative mechanism is not understood. This paper therefore presents known effects of a vaccine component, polysorbate 80, that has evidenced toxicity in rats consistent with these cooccurring reports. The absence of available preclinical histology reports of COVID-19 vaccinated rat ovaries and uteri (and testes) and absence of clinical trial menstruation data precludes recognition of possible toxicological mechanisms that may be occurring. Other physiological aetiology has been postulated. The phenomenon observed before and after menopause, however, could suggest an unidentified oestrogenic effect. While no published research establishes these novel vaccines’ long term gynaecological outcomes in humans, the delayed effects of polysorbate 80 observed in rat ovaries and uteri resemble those of diethylstilboestrol. It is unknown and unresearched whether the effect of a concentrated accumulation of COVID-19 vaccine nanoparticles measured in rat ovaries post vaccination could potentially be related to the abnormal uterine bleeding signalled in humans. While prior rat findings are sufficient to prompt human gynaecological research into this signal for possible toxicology causation, background observational studies and case series relative to other products using this chemical become relevant.

Published Date: 2022-08-26; Received Date: 2022-07-15

Top